# SDR R61A2019020850164

- Difficulty date: January 25, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT WET AREA RH SHEAR PANEL BETWEEN FR87-88 IS CORRODED AROUND GALLEY MOUNT HOLE. REMOVED AND REPLACED RH SHEAR PANEL
BETWEEN FR87-88 REF. EMB SRM 51-40-08. A/C REMAINS IN CHECK.
